# SDR OZTA2014012400016

- Difficulty date: January 9, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N818KC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20043
- Aircraft time: 4,167 hours, 2,773 cycles
- Engine: Hnywl AS90711A
- Engine time: 4,167 hours, 2,773 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 30380663
- Part serial: NSN
- Condition: Failed
- Location: Engine
- Part time: 4,167 hours, 2,773 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, RT FUEL EJECTOR CAS MESSAGE POSTED.  R & R RT ENGINE FUEL PRESSURE SWITCH & PRIMARY EJECTOR PRESSURE SENSOR WITH NEW.  PERFORMED A SATISFACTORY OPS AND LEAK CHECK WITH NO DEFECTS NOTED.  ALL WORK IAW AMM TASKS 28-21-05-400-801 & 73-30-01-400-801.
